# SDR BJNA202406200001

- Difficulty date: June 20, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N705VL
- Make and model: Boeing 737752
- Aircraft serial: 33785
- Aircraft time: 61,036 hours, 32,156 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Incorrect
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

COTTER PIN FOUND INSTALLED IN SAFETY PIN HOLE IN R1 SLIDE, REF W/O 185661
